# SDR 02FDEA00181

- Difficulty date: February 23, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46606
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pump
- Part number: 608473
- Part serial: 10590
- Condition: Faulty
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: H

## Discrepancy

02-60 AFTER T/O #3 TANK AFT FUEL PUMP OWR CB POPPED, LIGHT ILLUM.  R&R #3 AFT BOOST PUMP PER AMM 28-22-01-2.  R&R PUMP HARNESS.
